# SDR GTIA20130601635

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 5,939 hours, 2,753 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Part number: 21214001
- Condition: Failed
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MASK AT SEAT 23 DEF FAILED DROP CHECK.  R & R O2 ACTUATOR ON 23 DEF.  O2 BOX IAW CMM 35-21-74, OPS TEST GOOD IAW AMM 35-23-00-710-001A W/C ON N/R 7170N00123.
